# SDR NWAA094465647

- Difficulty date: December 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 42,283 hours, 15,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE OUTSIDE LIGHTS INOP AT DOORS 1R, 2R AND 4R.  REPLACED POWER SUPPLY AND CHARGED BATTERY.  OPS CHECK GOOD.
